# SDR 99ZZZX2614

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172
- System (JASC): 2432 · Battery/Charger System
- Part: Wire
- Condition: Corroded
- Location: Battery
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO CHARGING INDICATION.  FOUND BATTERY WIRE TO BUS BAR FROM REGULATOR PREVIOUSLY SPLICED.  SPLICE HEATED, CORRODED CAUSING LARGE RESISTANCE.  NOTED POWER TO REGULATOR WHEN STATIC ON THIS WIRE WHEN RUNNING POWER, WOULD NOT RETURN THROUGH THIS WIRE TO BUS.  WIRE ORIGINAL, SPLICED?
